Hello, I had restylane injected in the tear troughs 5 days ago. As the swelling subsides, my skin looks crepey and shriveled? Is this a result of the swelling? If so, is it temporary and how long should it last? Thank you!
Crepey Skin Result of Swelling After Restylane? Will It Resolve?
Doctor Answers (5)
Restylane to the Tear Trough
Restylane in the tear trough is a good choice of filler, and, if after 2 weeks, the look is the same, I would recommend returning to the injector, for possibly more Restylane.
Crepey skin after restylane
Yes, this can happen as a result of swelling. Make sure you are using a good moisturizer liberally and frequently. It should resolve over the next few weeks.
Shriveled Skin After Restylane?
Hi Anika. Hopefully your injector took before photos so you can revisit the area in a checkup. The Restylane does not cause the skin to look shriveled, in fact it should help eliminate that look by filling areas that need more volume. Check with your injector after about 2 weeks and go in to review before and after pictures.
You might also like...
Restylane like all hyaluronics are plumpers and fillers, so the net effect should be replacing volume and reducing lines and smoothing skin. This should be apparent very soon after the procedure. I would suggest this needs a recheck with your injector to inspect and discuss options at this point in time. Good luck!
Restylane and skin changes
Restylane doesn't cause your skin to become thinner, but acts as a volumizer, as you know. If you liked the look prior to the swelling coming down, follow up with your provider for further options and/or to add more to the area.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.